# SDR 95ZZZX4027

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70TG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 560069
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet
- Part number: 555225090
- Condition: Deformed
- Location: Rt Anti-Ice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT INLET ANTI-ICE PICCOLOTUBE WAS FOUND SEVERELY DEFORMED AT THE ATTACH POINT.  HOWEVER, THERE WERE NO CRACKS IN THE TUBE WHICH IS A COMMON OCCURRENCE.  A REPLACEMENT INLET WAS ORDERED AND INSTALLED.  THIS WAS INLET NR 3 THAT WAS REMOVED FROM THE RIGHT SIDE.  THIS INLET HAD THE LONGEST TIME IN SERVICE OF THE 3 THAT HAD BEEN ON THE RIGHT SIDE.  THE FIRST 2 INLETS HAD 540.6 HOURS AND 384.2 HOURS RESPECTIVELY.  THIS INLET HAD ACCRUED 1,245.2 HOURS SINCE INSTALLATION.
